# SDR DALA2021052102836

- Difficulty date: July 24, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,970 hours, 33,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND DAMAGE TO AFT CARGO DOOR JAMB, AFT SIDE. REMOVED EXISTING DAMAGE PER PRI 587222-14, REV 0, STEPS 1 THROUGH 5. COMPLETED STEPS 6 THROUGH 10 OF R.I. ASSOCIATED ER/A 587222-14 ADDED FOR AC 9550. COMPLIED WITH ER/A 587222-14 REV. C. SECTION V PERMANENT REPAIR. (LP #1583771)
